# SDR 2006UALA00330

- Difficulty date: February 22, 2006
- Submitted: February 28, 2006
- Operation: Air carrier
- Aircraft: N335UA
- Make and model: Boeing 737322
- Aircraft serial: 24230
- Aircraft time: 50,954 hours, 27,348 cycles
- Engine: Cfmint CFM563C1
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Mismanufactured
- Location: Bs 178 Bulkhead
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STA 178 BULKHEAD UPPER LT CHORD AT RBL 25.5 & WL 230 HAS 2 EA HOLES WITH NO EDGE DISTANCE.  *S/D*  REMOVED SECTION OF CHORD WITH SHORT EDGE DISTANCE.  FABRICATED & INSTALLED SPLICE.
